# SDR ASAA2020022132224

- Difficulty date: January 13, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 33,363 hours, 10,331 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500100
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK- AFT WET AREA FLOOR PANEL 262LG IS CORRODED      GROUNDED - YES.  RECEIVED NEW FLOOR PANEL PO # 965072.3 FLOOR PANEL INSTALLED ON CARD G1326592  NO ALLOWABLE LIMITS
